# SDR DALA2016082506200

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED ON RT, LT RUDDER SKIN PANELS AT VERTICAL STABILIZER.  RT & LT RUDDER SKIN WERE REPAIRED BY ER/A 092613-14MA, REV-B.
